Hokkaido Mathematical Journal

The generalized localization principle for Bochner-Riesz means

Heping LIU

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 21, Number 3 (1992), 509-516.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381413725

Digital Object Identifier
doi:10.14492/hokmj/1381413725

Mathematical Reviews number (MathSciNet)
MR1191033

Zentralblatt MATH identifier
0776.42009

Citation

LIU, Heping. The generalized localization principle for Bochner-Riesz means. Hokkaido Math. J. 21 (1992), no. 3, 509--516. doi:10.14492/hokmj/1381413725. https://projecteuclid.org/euclid.hokmj/1381413725


Export citation